| Model Number |
407652 |
| Medical Device Problem Codes |
Pacing Problem (1439); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient received possible inappropriate shocks and inappropriate anti-tachycardia pacing (atp) for atrial t achycardia/atrial fibrillation (at/af) with rapid ventricular response detected as ventricular tachycardia (vt) and non-sustained ventricular tachycardia.It was further reported that there was undersensing on the atrial lead during stored at/af episodes resulting in termination of at/af detected events in progress and causing inappropriate atrial pacing.The implantable cardioverter defibrillator (icd) and atrial lead remain in use.No further patient complications have been reported as a result of this event.